# SDR CA051125004

- Difficulty date: October 21, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Emb EMB-145
- Engine: Allsn AE3007A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 23073795
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING A FLIGHT THE ENGINE EXPERIENCED AN ITT OVERTEMP OF 1045 DEGREES C FOR 36 SECONDS. THIS RESULTED IN AN UN-COMMANDED IN FLIGHT SHUTDOWN. ENGINE DISASSEMBLY AT MFG REVEALED AN  HPT1  BLADE FAILURE FROM THE ROOT.
